A certain class of positive linear operators in topological linear spaces
Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 305-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_2_a9,
author = {A. V. Sobolev},
title = {A certain class of positive linear operators in topological linear spaces},
journal = {Doklady Akademii Nauk},
pages = {305--307},
year = {1973},
volume = {212},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a9/}
}
A. V. Sobolev. A certain class of positive linear operators in topological linear spaces. Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 305-307. http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a9/